# SDR AWXA200700625

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 65,379 hours, 28,238 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Te Flap
- Component part number: 113N280064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING INBOARD FLAP TRAILING EDGE IS DELAMINATED, MAIN FLAP STATION 120, MAIN FLAP STATION 124.  REPAIRED IAW B757-200 SRM 51-70-04.
